JournalspmVol. 65 / No. 4DOI 10.4171/pm/1820

(Quasi)periodic solutions in (in)finite dimensional Hamiltonian systems with applications to celestial mechanics and wave equation

  • Luca Biasco

    Università degli studi Roma Tre, Italy
  • Enrico Valdinoci

    Università di Roma Tor Vergata, Italy
(Quasi)periodic solutions in (in)finite dimensional Hamiltonian systems with applications to celestial mechanics and wave equation cover

You need to subscribe to download the article.

Abstract

We describe a general method, based on a Lyapunov–Schmidt reduction and perturbative techniques, recently used by the authors to find periodic and quasi-periodic solutions both in finite and in infinite dimensional hamiltonian systems. We also illustrate some concrete applications to celestial mechanics and nonlinear wave equation.